Thanks Warren, I was not aware of the potential Chromium toxicity! I will take them back tonight. When I started the glyburide 10mg once a day, I would crash down to the low 60s, so I started cutting the pills in half to take twice a day. I also decreased my metformin. So, I reduced both meds down too far and forgot to check my blood for a few months and was surprised that it was increasing again! Duh!
Last night, I added 5mg glyburide with the supp. and 1000mg met and eight hours later (5am) had a 113 reading! So after, I had two eggs, cheese, tomatoes, on sprouted toast, repeated the same regimine this morning, worked out, and at 9:00 had an 84 reading! Cool for me, but I really get jittery below 100.
As your Endocrinologist about Byetta. Its a new drug that I use with metformin. Its draw back is you have to use it by injection twice a day but thats really no big deal...Whats great about it is that it ADJUSTS to the sugar level in your system. As your Blood sugar rises after a meal, it nudges your system to produce more insulin and as your bs falls, it cuts off the insulin production. Fabulous stuff! If you suffer lows with just the glyburide and Metformin you might actually be able to use Byetta as a monotherapy, but again, talk to your Endo guy as he has the big picture for you and can intelligently discuss your options.
PS there are lottsa other Natures way products for BS that don't have chromium. Just take back what you have and swap it out for one of the other ones that doesn't have it!